Revista Matemática Iberoamericana


Full-Text PDF (1649 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 2, 1986, pp. 215–234
DOI: 10.4171/RMI/31

Published online: 1986-06-30

On the Two-Fold Symbol Chain of a C*-Algebra of Singular Integral Operators on a Polycylinder

Heinz O. Cordes[1]

(1) University of California, Berkeley, USA

No abstract available for this article.

No keywords available for this article.

Cordes Heinz: On the Two-Fold Symbol Chain of a C*-Algebra of Singular Integral Operators on a Polycylinder. Rev. Mat. Iberoam. 2 (1986), 215-234. doi: 10.4171/RMI/31